| Catalog Number |
24601-B007T |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/06/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that bd alaris pump module smartsite texium low sorbing infusion set was leaking.The following information was received by the initial reporter with the verbatim we have experienced another incident of precipitation in the low sorbing texium tubing(24601-b007t) as well as the 0.2 micron filter with texium(20350et) during a 24 hour paclitaxel infusion.I do not have the lots available to me, but attached are photos of this.
Additional Manufacturer Narrative
Photo investigation: the customer reported the tubing precipitated and returned photos of the incident, of material 24601-b007t and unknown lot.The photo was visually examined and the issue of leakage/air in the line was verified by the photos.It appears to be an issue with the lower fitment of the pump segment, it is unclear whether it is the plastic tubing or silicon tubing to lower fitment attachment.A device history record review could not be performed on material 24601-b007t because the lot number is unknown.The root cause of this failure could not be identified without a failure investigation on a physical sample.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.
Event or Problem Description
No additional information was provided.